# SDR 2003FA0000240

- Difficulty date: March 1, 2003
- Submitted: March 1, 2003
- Operation: General aviation
- Aircraft: N923ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496010
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MZ4220R
- Part serial: C103421
- Condition: Mismarked
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS STARTER WAS RECEIVED AS AN OVERHAULED UNIT. THE BOX AND FAA FORM 81303 INDICATED A BASIC PART NUMBER PN MZ4220, HOWEVER THE DATA PLATE ON THE STARTER WAS MARKED MZ4222R WHICH ROTATES THE OPPOSITE DIRECTION.
